Powers of binomial edge ideals with quadratic gröbner bases

Viviana Ene, Giancarlo Rinaldo, Naoki Terai

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

We study powers of binomial edge ideals associated with closed and block graphs.

Original languageEnglish
Pages (from-to)233-255
Number of pages23
JournalNagoya Mathematical Journal
Volume246
DOIs
Publication statusPublished - 2022

Keywords

  • 2020 Mathematics subject classification 13D02 05E40 14M05

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Powers of binomial edge ideals with quadratic gröbner bases'. Together they form a unique fingerprint.

Cite this